anyone having burning right lower abdominal pain which has progressed to upper abdomen while on treatment for lupus?

i'm on treatment for lupus almost for a's almost 2 weeks i'm having severe right lower abdominal pain,its kind of burning and feel like a fullness in that region ,worse after having food-either i feel like vomiting or have to rush to the toilet.since i'm on 8 tablets in the morning,2 in the afternoon and 9 in the evening i'm forced to have food too.3 days back i got fed up and consulted a physician who prescribed me with omeprazole and pain killers and sent for Hpylori test which was found to be negative.maybe its the stomach acids but i hope everyone knows tht its an embarrassing situation and i'm tired of consulting doctors after being diagnosed with lupus .anyone out there please help.

4 Replies

  • Hi Nica - In my experience, one's guts/innards can become inflamed by SLE in just the same way as any other parts of our bodies. I regularly use Immodium for tummy flares. However, please be aware that severe abdominal pain on the right can signal appendicitis so do please get this checked out!

  • Yes I get this, have it at the moment. Getting it when flaring so I presume it's inflammation, went to a and e with it once as it was so severe and I thought I had my appendix. It's horrible.

    Jo x

  • tnks tigerlily4 and joannebond 360...had an abdominal scan and urine exmtn done..came out to be a chronic urinary tract seems for us they do not occur in the usual pattern with lower abdominal pain,dysuria..etc..was on cefixime for a week.hope it subsides..

  • Hi nica. Glad they found out what it is! Really hope it goes very quickly for you.


You may also like...